medicine is Tramadol?
Hi melgibson2 I personally would not take a sleeping pill with this drug because of possible side effects ! if you find you are unable to sleep then my suggestion is go back to your doctor to ask her if she can up your dose of Tramadol because this drug does make you sleepy it certainly did for me because I was on a very high dose.I have just come of a addictive drug called Zoloft so my sleep pattern is disturbed real bad not had more then 6 hours sleep over the past few days , so went on to a site called theroadback.org who have trained professionals who help by offering free advice for people like me who were in withdrawal .Because I have sleeping problems they told me to take certain vitamin which I have taken on board, & have started taking Valerian forte which is good for insomnia so perhaps you could talk to your chemist about this product ! so far it is working for me ! cheers candypq.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Aug 2011 • 1 answer
Posted 9 Sep 2014 • 3 answers
Posted 24 Jun 2015 • 2 answers
Posted 20 Sep 2016 • 1 answer
Posted 21 May 2017 • 2 answers